# SDR AALA202404054868

- Difficulty date: April 4, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N326RP
- Make and model: Boeing 737823
- Aircraft serial: 44456
- Aircraft time: 11,639 hours, 4,293 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR STICKS MAKING IT DIFFICULT TO OPEN AND CLOSE. CLEANED AND LUBRICATED BOTTOM OF DOOR. FUNCATIONAL CHECK NORMAL. PER CMM 25-40-61.
